# SDR KCSA061259

- Difficulty date: August 17, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 85,387 hours, 16,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 580, C1 DOOR EXTERIOR HAS BULGING SKIN JUST ABOVE LAP 34R
